I wet through TURBT, 2 TURB biopsies, Retrograde Pylogram, 3 scopes, 6 weeks Mitomycin, and jut finished 6 week BCG induction. My pain was more at base of penis and even more in prostate, bladder floor area. So may not apply to you husband.
When pain was at it's peak my MD felt UTI was possible. Fortunately/unfortunately tests came back clear. Maybe check with your primary care MD and ask for another opinion.
4 months ago my MD saw a restriction in my urethra. Was slowing down my flow. When he did my last TURBT/biopsy he dilated my urethra and that seemed to help a lot.
Hi I too have experienced similar. The pain started with a need to urinate in my bladder and transfers through my penis as I urinate similar to after bcg treatments. If I drink more water it seems to lessen the pain. To me it feels like a referred pain from my bladder from the side the tumor was. My specialist too didn't seem to know but agreed on my theory. It happened after my initial 6 x bcg and went away after about 4 weeks after my treatment but came back about 2 weeks prior to my maintenance treatment. It's been two weeks and pain is still there. Thanks Dave
Sure sounds like there is some kind of irritation but, your doc I am sure has checked that out with scan. Maybe a nerve issue? I remember irritation but that passed after each BCG treatment in a day or so.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
My husband completed his rounds of bcg treatments over a year ago and is now getting scopes every 6 months. All of his scopes have been clear. However, for the past several months he has been experiencing. Intermittent severe pain at the end of his penis. We have talked to his urologist 3 times about this and he doesn’t have any answer for it. He ordered a CT scan and the results were negative. He’s tried altering his diet but hasn’t noticed much of a change. Increased water intake does help somewhat but not consistently. His doctor said none of his other patients have reported this problem. So I’m reaching out to this group to see if anyone else has or is experiencing this. Thanks.